Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Vocal cord carcinoma, undergoing radiation therapy, had sudden onset of swelling on face, feet, low appetite. What could be the cause?

hi, My mother is suffering from right vocal cord Carcinoma , T2N0MO. 35 rdiation is given under IMRT technique in Hyderabad. I sent my mother to a village in West Bengal. Suddenly she got swelling in face and feet . No appetite at all. In this situation, I could not bring her to Hyderabad. Can you please suggest what is the problem with her.
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi...sorry to know about your mothers condition...
she seems to be suffering from post radiation sickness syndrome...the symptoms of which are what ur mom is suffering from...
try to get her back to the hospital where she recieved her treatment...generally they will start on steroids to prevent the fluid accumulation due to radiation sickness...
hope ur mom gets well soon
Answered: Sun, 15 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor